Alert archive / Wyoming / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 80, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 25, 2014, 2:45 PM MDT for Albany County, Laramie County, Platte County, Wyoming. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2014, 2:45 PM MDT (20:45 UTC)
- Expired
- Jun 25, 2014, 3:30 PM MDT
- In force
- 45 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Albany County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 73 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 1:50 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.8 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 687 J/kg
- Mixed-layer CIN
- -198 J/kg
- Mixed-layer LCL
- 1225 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
098
WUUS55 KCYS 252045
SVRCYS
WYC001-021-031-252130-
/O.NEW.KCYS.SV.W.0080.140625T2045Z-140625T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
245 PM MDT WED JUN 25 2014
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL ALBANY COUNTY IN SOUTHEAST WYOMING...
NORTHWESTERN LARAMIE COUNTY IN SOUTHEAST WYOMING...
SOUTHERN PLATTE COUNTY IN SOUTHEAST WYOMING...
* UNTIL 330 PM MDT
* AT 237 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
NORTHEAST OF IRON MOUNTAIN...AND MOVING NORTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
CHUGWATER.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILEPOSTS 46 AND 69.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.
&&
LAT...LON 4194 10531 4190 10465 4171 10466 4153 10508
4163 10542
TIME...MOT...LOC 2045Z 212DEG 18KT 4172 10511
HAIL...1.00IN
WIND...<50MPH
$$
HAMMER2 follow-up statements
423
WWUS55 KCYS 252107
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
307 PM MDT WED JUN 25 2014
WYC021-252117-
/O.CAN.KCYS.SV.W.0080.000000T0000Z-140625T2130Z/
LARAMIE WY-
307 PM MDT WED JUN 25 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LARAMIE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4166 10541 4194 10531 4190 10466 4171 10466
4166 10478
TIME...MOT...LOC 2107Z 212DEG 18KT 4181 10503
$$
WYC001-031-252130-
/O.CON.KCYS.SV.W.0080.000000T0000Z-140625T2130Z/
ALBANY WY-PLATTE WY-
307 PM MDT WED JUN 25 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
PLATTE AND EXTREME EAST CENTRAL ALBANY COUNTIES UNTIL 330 PM MDT...
AT 301 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES WEST OF
CHUGWATER...AND MOVING NORTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
CHUGWATER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.
&&
LAT...LON 4166 10541 4194 10531 4190 10466 4171 10466
4166 10478
TIME...MOT...LOC 2107Z 212DEG 18KT 4181 10503
HAIL...1.00IN
WIND...<50MPH
$$
HAMMER446
WWUS55 KCYS 252125
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
325 PM MDT WED JUN 25 2014
WYC001-031-252135-
/O.EXP.KCYS.SV.W.0080.000000T0000Z-140625T2130Z/
ALBANY WY-PLATTE WY-
325 PM MDT WED JUN 25 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PLATTE AND EAST
CENTRAL ALBANY COUNTIES WILL EXPIRE AT 330 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED
AREA. HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT.
LAT...LON 4166 10541 4194 10531 4190 10466 4171 10466
4166 10478
TIME...MOT...LOC 2125Z 212DEG 18KT 4189 10496
$$
HAMMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 11:30 AM MDT, 3 hours 15 minutes earlier.
Area forecast discussion, Jun 25, 11:30 AM MDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1130 AM MDT WED JUN 25 2014 .UPDATE... ISSUED AT 1115 AM MDT WED JUN 25 2014 NO SIGNIFICANT CHANGES TO THE CURRENT FORECAST. WEAK UPPER RIDGE WILL ALLOW A FEW DISTURBANCES TO PASS THROUGH THIS AFTERNOON AND EVENING. 12Z SOUNDING PWATS RUNNING 0.66-1.00 INCH WITH UNMODIFIED CAPES OF 2500-3200 J/KG. AIR MASS SIMILAR TO YESTERDAY WITH DEW POINTS IN THE 50S EAST OF THE LARAMIE RANGE. TRIGGER TEMPERATURES ARE IN THE LOWER 70S...SO EXPECT CONVECTION TO DEVELOP BY MIDDAY. MODEL SHEAR AND MODIFIED SBCAPES FOR THIS AFTERNOON PROJECTING 30-40 KT AND 2000-2500 J/KG RESPECTIVELY EAST OF THE LARAMIE RANGE. SPC/S MORNING UPDATE OF THE DAY ONE OUTLOOK SHIFTED THE SLIGHT RISK A BIT FURTHER WEST. TSTORMS WILL INITIALLY FORM OVER THE HIGHER TERRAIN...THEN INCREASE IN COVERAGE AND INTENSITY AS THEY ENCOUNTER THE INSTABILITY AND SHEAR TO THE EAST. MAIN THREATS WILL BE HAIL TO 2 INCHES IN DIAMETER AND WIND GUSTS TO 60 MPH. CANNOT RULE OUT AN ISOLATED WEAK TORNADO OR TWO. GREATEST RISK FOR SEVERE WILL BE EAST OF INTERSTATE 25. ADJUSTED SKY...POPS AND WEATHER GRIDS TO BETTER MATCH EXPECTED TRENDS. MAX TEMPERATURES ARE ON TRACK. && .SHORT TERM...(TODAY THROUGH FRIDAY) ISSUED AT 305 AM MDT WED JUN 25 2014 SOME SHOWERS ALONG WITH AN ISOLATED STORM OR TWO PERSISTING EARLY THIS MORNING. THESE SHOULD MOVE OUT OVER THE NEXT FEW HOURS LEAVING A SHORT BREAK LATER THIS MORNING BEFORE NEXT ROUND OF STORMS ENSUES FOR THIS AFTERNOON INTO THIS EVENING. SHOULD SEE THEM INITIATING OVER THE MTNS EARLY AFTERNOON THEN MOVE EAST THROUGH THIS EVENING. UPPER RIDGING OVER THE AREA WILL CAUSE A BIT MORE WARMING IN THE MID LEVELS WHICH MAY ACT TO INHIBIT STORMS A BIT BUT PRETTY GOOD INSTABILITY WILL EXIST EAST OF THE MTNS THIS AFTERNOON...ESPECIALLY OVER THE SOUTHERN PANHANDLE WITH CAPES IN EXCESS OF 2500 J/KG AND A FAIR AMOUNT OF SHEAR. SHOULD SEE A FEW SEVERE STORMS ONCE AGAIN TODAY WITH LARGE HAIL THE MAIN THREAT. ACTIVITY WILL MOVE OUT DURING THE EVENING AS A MINOR IMPULSE LIKEWISE EJECTS TO THE EAST OF THE CWA. AN UPPER TROF WILL THEN SLOWLY APPROACH THE REGION THURSDAY AND FRIDAY WITH SEVERAL WEAK IMPULSES AHEAD OF IT INTERACTING WITH INSTABILITY TO KEEP MAINLY AFTERNOON AND EVENING THUNDERSTORMS GOING. DRIER AIR SHOULD PUSH EAST OVER THE PLAINS OF SE WYOMING THURSDAY AND A BIT MORE EAST OVER THE NEB PANHANDLE FRIDAY WHICH WILL SIGNIFICANTLY REDUCE INSTABILITY THUS ANY SEVERE STORMS SHOULD BE MORE OVER THE PANHANDLE BOTH DAYS. WARM TODAY AND THURSDAY THEN A MODEST PACIFIC FRONT WILL PASS ACROSS EARLY FRIDAY REDUCING MAX TEMPS ABOUT 5 TO 10 DEGREES. .LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY) ISSUED AT 305 AM MDT WED JUN 25 2014 SHOWERS AND THUNDERSTORMS SHOULD BE ONGOING FRIDAY NIGHT AS A FAIRLY STRONG SHORTWAVE MOVES THROUGH THE AREA. FOLLOWED THE ECMWF SOLUTION AS THE GFS LOOKS TO BE ON THE DRY SIDE AND HAS MOST OF THE PRECIP CONFINED TO THE NORTHEAST PART OF THE STATE. SHOWERS AND THUNDERSTORMS LOOK TO COME TO AN END FROM SOUTHWEST TO NORTHEAST AS THE NIGHT PROGRESSES INTO SATURDAY. MOST OF THE CWFA SHOULD BE DRY THIS WEEKEND WITH MAYBE THE EXCEPTION BEING NORTHERN CONVERSE/NIOBRARA COUNTIES IN EAST CENTRAL WYOMING AND SIOUX/DAWES COUNTIES IN THE NORTHERN PANHANDLE. KEPT SOME SLIGHT CHANCE/LOW END CHANCE POPS GOING UP THERE AS THIS AREA UNDER THE INFLUENCE STILL OF A WEAK SURFACE FRONT. THINGS REALLY BEGIN TO DRY OUT SUNDAY AS THE FRONT GETS FORCED EAST AND WE SEE WESTERLY WINDS RETURNING. ECMWF SHOWING NEXT CHANCE FOR SHOWERS/TSTMS RETURNING TO THE PANHANDLE TUESDAY. INTRODUCED SOME LOW END CHANCE POPS FOR THAT TIME ACROSS THE PANHANDLE. && .AVIATION...(FOR THE 18Z TAFS THURSDAY MORNING) ISSUED AT 1130 AM MDT WED JUN 25 2014 ANOTHER ROUND OF THUNDERSTORMS ARE EXPECTED THIS AFTERNOON...AND WILL MAINLY BE EAST OF THE LARAMIE RANGE. BRIEF IFR CONDITIONS ARE POSSIBLE IN THE STRONGEST THUNDERSTORMS WITH STRONG WINDS AND VERY HEAVY RAIN. THUNDERSTORMS WILL PUSH INTO WESTERN NEBRASKA BY THIS EVENING...AND THEN OUT OF THE AREA BY MIDNIGHT. PATCHY FOG MAY FORM AFTER MIDNIGHT FROM KCYS EASTWARD INTO WESTERN NEBRASKA...INCLUDING ALL THE WESTERN NEBRASKA TERMINALS. && .FIRE WEATHER... ISSUED AT 305 AM MDT WED JUN 25 2014 LOW CONCERNS ANTICIPATED OVER THE NEXT FEW DAYS WITH SCATTERED SHOWERS AND THUNDERSTORMS OVER MANY AREAS ESPECIALLY THE PLAINS. A DRIER REGIME EXPECTED TO MOVE IN OVER THE WEEKEND AND PERSIST INTO EARLY NEXT WEEK. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && UPDATE...JAMSKI SHORT TERM...RE LONG TERM...CLAYCOMB AVIATION...TJT FIRE WEATHER...RE
Hazardous weather outlook, Jun 25, 2:15 PM MDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 215 PM MDT WED JUN 25 2014 NEZ002-003-019>021-054-055-095-096-WYZ101>103-105>108-115>119- 262015- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-LARAMIE VALLEY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 215 PM MDT WED JUN 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS AFTERNOON AND EVENING. SOME SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH LARGE HAIL AND WIND GUSTS TO 60 MPH BETWEEN 2 PM THIS AFTERNOON AND 9 PM THIS EVENING. AN ISOLATED TORNADO OR TWO MAY ALSO DEVELOP. THE GREATEST RISK FOR SEVERE WEATHER IS ALONG AND EAST OF THE LARAMIE RANGE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED THURSDAY AND FRIDAY. A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE WESTERN NEBRASKA PANHANDLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED FROM 2 PM THROUGH 9 PM FOR AREAS ALONG AND EAST OF INTERSTATE 25 IN SOUTHEAST WYOMING. SPOTTER ACTIVATION FOR THE WESTERN NEBRASKA PANHANDLE WILL MOST LIKELY BE REQUIRED AFTER 4 PM THIS AFTERNOON. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ104-109>114-262015- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- 215 PM MDT WED JUN 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP INITIALLY OVER THE MOUNTAINS EARLY THIS AFTERNOON AND MOVE EASTWARD. A FEW STRONG STORMS WITH SMALL HAIL AND GUSTY WINDS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE JAMSKI
In the hours before
Local storm report, Jun 25, 8:58 AM MDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
858 AM MDT WED JUN 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HAIL 2 N CHEYENNE 41.17N 104.79W
06/25/2014 M1.50 INCH LARAMIE WY COCORAHS
AVERAGE SIZE 1 INCH. CAR DENTS AND SHREDDED LEAVES.
&&
BCHAPMANLocal storm report, Jun 25, 9:51 AM MDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
951 AM MDT WED JUN 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 11 NW CHEYENNE 41.26N 104.94W
06/24/2014 M1.50 INCH LARAMIE WY COCORAHS
0423 PM HAIL 10 NW CHEYENNE 41.25N 104.93W
06/24/2014 M1.25 INCH LARAMIE WY TRAINED SPOTTER
NICKEL TO HALF DOLLAR SIZE HAIL.
0430 PM HAIL 12 N CHEYENNE 41.32N 104.79W
06/24/2014 M1.00 INCH LARAMIE WY TRAINED SPOTTER
0431 PM HAIL 12 N CHEYENNE 41.32N 104.79W
06/24/2014 M1.75 INCH LARAMIE WY STORM CHASER
PERSON IN VEHICLE HAD CRACKED WINDSHIELD FROM GOLFBALL
SIZE HAIL. PERSON LOCATED FACING SOUTHBOUND ON INTERSTATE
25 AT MILE MARKER 23.
0432 PM HAIL 10 N CHEYENNE 41.29N 104.79W
06/24/2014 E2.75 INCH LARAMIE WY NWS EMPLOYEE
SIGNIFICANT DAMAGE TO VEHICLES. WINDSHIELDS BROKEN AND
SUNROOF DESTROYED
0447 PM HAIL 15 NE CHEYENNE 41.30N 104.59W
06/24/2014 E1.50 INCH LARAMIE WY NWS EMPLOYEE
QUARTER TO PING PONG SIZE HAIL AT MILE MARKER 27 ALONG US
85
0453 PM HAIL 15 NE CHEYENNE 41.30N 104.59W
06/24/2014 M2.50 INCH LARAMIE WY STORM CHASER
0510 PM HAIL 21 NE CHEYENNE 41.36N 104.51W
06/24/2014 M2.00 INCH LARAMIE WY STORM CHASER
ACTUALLY MEASURED 2.25 INCHES
0538 PM HAIL 14 W ALBIN 41.42N 104.37W
06/24/2014 M1.75 INCH LARAMIE WY TRAINED SPOTTER
0545 PM HAIL 16 W ALBIN 41.42N 104.41W
06/24/2014 M1.00 INCH LARAMIE WY STORM CHASER
0548 PM HAIL 14 W ALBIN 41.42N 104.37W
06/24/2014 M1.00 INCH LARAMIE WY TRAINED SPOTTER
0548 PM HAIL 9 W ALBIN 41.42N 104.27W
06/24/2014 M1.00 INCH LARAMIE WY TRAINED SPOTTER
0740 PM HAIL 9 NNW BOSLER 41.70N 105.76W
06/24/2014 M0.75 INCH ALBANY WY LAW ENFORCEMENT
ALBANY COUNTY SHERIFF DEPUTY REPORTED PEA TO DIME SIZE
HAIL WAS COVERING HIGHWAY 30 TO A DEPTH OF 6 INCHES.
0847 PM HAIL 22 SE LARAMIE 41.09N 105.28W
06/24/2014 M1.00 INCH ALBANY WY TRAINED SPOTTER
QUARTER SIZE HAIL FELL JUST NORTH OF THE COLORADO STATE
LINE ALONG HIGHWAY 287.
0847 PM HAIL 22 SE LARAMIE 41.09N 105.28W
06/24/2014 M1.00 INCH ALBANY WY TRAINED SPOTTER
QUARTER SIZE HAIL ALONG HIGHWAY 287 JUST NORTH OF THE
COLORADO STATE LINE.
0935 PM HAIL 6 SW CHEYENNE 41.08N 104.87W
06/24/2014 M1.00 INCH LARAMIE WY PUBLIC
DIME TO QUARTER SIZE HAIL ON INTERSTATE 25 REPORTED BY
TRUCKERS.
0948 PM HAIL 2 E CHEYENNE 41.15N 104.75W
06/24/2014 M1.00 INCH LARAMIE WY BROADCAST MEDIA
NICKEL TO QUARTER SIZE
0949 PM HAIL 4 N CHEYENNE 41.20N 104.79W
06/24/2014 M1.00 INCH LARAMIE WY NWS EMPLOYEE
0950 PM HAIL 4 ENE CHEYENNE 41.17N 104.72W
06/24/2014 M0.88 INCH LARAMIE WY NWS EMPLOYEE
0950 PM HAIL 3 NE CHEYENNE 41.18N 104.75W
06/24/2014 M1.50 INCH LARAMIE WY NWS EMPLOYEE
0954 PM HAIL 3 NE CHEYENNE 41.18N 104.75W
06/24/2014 M1.50 INCH LARAMIE WY NWS EMPLOYEE
0955 PM HAIL 3 NE CHEYENNE 41.18N 104.75W
06/24/2014 M1.50 INCH LARAMIE WY NWS EMPLOYEE
0956 PM HAIL 3 NE CHEYENNE 41.18N 104.75W
06/24/2014 M1.25 INCH LARAMIE WY TRAINED SPOTTER
1000 PM HAIL 7 NE CHEYENNE 41.22N 104.70W
06/24/2014 M0.75 INCH LARAMIE WY TRAINED SPOTTER
1002 PM HAIL 5 NE CHEYENNE 41.20N 104.72W
06/24/2014 M1.00 INCH LARAMIE WY TRAINED SPOTTER
1200 AM HAIL 2 N CHEYENNE 41.17N 104.79W
06/25/2014 M1.50 INCH LARAMIE WY COCORAHS
AVERAGE SIZE 1 INCH. CAR DENTS AND SHREDDED LEAVES.
&&
MJAMSKISpecial weather statement, Jun 25, 1:47 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 147 PM MDT WED JUN 25 2014 WYZ106-117-118-252030- CENTRAL LARAMIE COUNTY WY-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-SOUTH LARAMIE RANGE FOOTHILLS WY- 147 PM MDT WED JUN 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LARAMIE COUNTY UNTIL 230 PM MDT... AT 138 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES EAST OF IRON MOUNTAIN...OR 31 MILES NORTHWEST OF CHEYENNE...MOVING EAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM... ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF NORTHERN LARAMIE COUNTY. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 32 AND 47. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4165 10465 4143 10465 4144 10512 4165 10513 TIME...MOT...LOC 1947Z 265DEG 13KT 4156 10498 HAMMER
Local storm report, Jun 25, 1:54 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
154 PM MDT WED JUN 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 PM FUNNEL CLOUD 15 W CHEYENNE 41.15N 105.08W
06/25/2014 LARAMIE WY NWS EMPLOYEE
&&
BCHAPMANSpecial weather statement, Jun 25, 2:28 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
228 PM MDT WED JUN 25 2014
WYZ106-107-117-118-252115-
CENTRAL LARAMIE COUNTY WY-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE
COUNTY WY-EAST PLATTE COUNTY WY-SOUTH LARAMIE RANGE FOOTHILLS WY-
228 PM MDT WED JUN 25 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PLATTE AND NORTHWESTERN
LARAMIE COUNTIES UNTIL 315 PM MDT...
AT 219 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES EAST OF IRON MOUNTAIN...OR 31 MILES
NORTHEAST OF LARAMIE...MOVING NORTHEAST AT 10 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHWESTERN LARAMIE AND EXTREME
SOUTHERN PLATTE COUNTIES.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 35 AND
54.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4190 10524 4169 10465 4148 10465 4149 10513
4158 10526
TIME...MOT...LOC 2028Z 225DEG 7KT 4158 10509
HAMMERThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 6:56 PM MDT | Special Weather Statement | CYS | Albany | 49 min |
| Jun 24, 6:58 PM MDT | Special Weather Statement | CYS | 47 min | |
| Jun 24, 7:35 PM MDT | Special Weather Statement | CYS | 40 min | |
| Jun 24, 7:46 PM MDT | Special Weather Statement | CYS | Albany | 44 min |
| Jun 24, 8:13 PM MDT | Special Weather Statement | CYS | 47 min | |
| Jun 24, 8:45 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie | 45 min |
| Jun 24, 9:25 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 50 min |
| Jun 24, 10:15 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 26 min |
| Jun 24, 10:21 PM MDT | Special Weather Statement | CYS | Laramie | 39 min |
| Jun 24, 10:45 PM MDT | Special Weather Statement | CYS | Platte | 45 min |
| Jun 24, 10:48 PM MDT | Special Weather Statement | CYS | Platte | 42 min |
| Jun 24, 10:58 PM MDT | Special Weather Statement | CYS | Laramie | 32 min |
| Jun 24, 11:36 PM MDT | Areal Flood Advisory | CYS | Goshen, Laramie, Platte | 6 hr |
| Jun 25, 2:40 AM MDT | Special Weather Statement | CYS | Platte | 50 min |
| Jun 25, 1:47 PM MDT | Special Weather Statement | CYS | Laramie | 43 min |
| Jun 25, 2:00 PM MDT | Tornado Warning | CYS | Laramie | 30 min |
| Jun 25, 2:28 PM MDT | Special Weather Statement | CYS | Platte | 47 min |
| Jun 25, 3:28 PM MDT | Special Weather Statement | CYS | Platte | 47 min |
| Jun 25, 3:31 PM MDT | Special Weather Statement | CYS | Goshen | 44 min |
| Jun 25, 3:40 PM MDT | Special Weather Statement | CYS | Laramie | 50 min |
| Jun 25, 3:51 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 39 min |
| Jun 25, 4:17 PM MDT | Special Weather Statement | CYS | 43 min | |
| Jun 25, 4:33 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 42 min |
| Jun 25, 5:39 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 51 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.